# SDR ABXA20121004280

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 58,318 hours, 46,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE FOUND AT STATION 363 STRINGER S 17L 2.5 INCHES MEASURED AT .0069 DEEP.  FORWARD EDGE WAS .100 FROM LAP JOINT REPAIRED ON REA #B653-60351-MR.  NO CRACKS WERE FOUND, FINAL REPAIR PER SRM 53-00-01 REPAIR 12, ACFT WAS GROUNDED.
